# SDR AWXA200700018

- Difficulty date: December 8, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65458076
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACK ON R1 DOOR CUTOUT FORWARD UPPER FRAME AT BS 300, S10R.  CRACK ON R1 DOOR CUTOUT FORWARD UPPER FRAME AT BS 300, S10R IAW B737 SRM 51-40-02-0G, FIG 3, 8.
